# SDR DALA2019092305439

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 51,810 hours, 35,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT THE GATE IN ATL, THE AFT EMERGENCY EXIT LIGHT WAS FLASHING. MAINTENANCE REPLACED THE BATTERY AND POWER SUPPLY. OPERATIONAL CHECK WAS GOOD PER AMM 33-51. (LP #5966954)
